MAUDE Adverse Event Report: OSTEOMED, LLC 10H ANTEROLATERAL TIBIA PLATE, LEFT; PLATE, FIXATION, BONE

OSTEOMED, LLC 10H ANTEROLATERAL TIBIA PLATE, LEFT; PLATE, FIXATION, BONE
Model Number 336-2110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is currently pending, and a follow up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported during the procedure, at the moment of inserting one of the non-locking screws, the plate broke.The surgeon used a longer plate to complete the procedure.This issue prolonged the procedure by 30 minutes.No other adverse patient consequences were reported.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no anomalies were noted.All inspections passed, and no issues were identified in the dhr review.The plate was returned for evaluation, and the reported issue of break was confirmed.The returned plate was fractured below one of the plate holes.As stated in the instructions for use (ifu), use of an undersized implant in areas of high functional stress may lead to implant fracture and failure.Additionally, bending the plate excessively multiple times may weaken the plate and could result in implant failure.The reported complaint was confirmed; however, based on the information received, a definitive root cause could not be determined.

Brand Name
10H ANTEROLATERAL TIBIA PLATE, LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
ellie wood
3885 arapaho rd
addison, TX 75001
9726774600
MDR Report Key16049565
Report Number2027754-2022-00212
Device Sequence Number17743434
Product Code HRS
UDI-Device Identifier00845694049818
UDI-Public(01)00845694049818(10)1133017(30)1(11)190102
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number336-2110
Device Catalogue Number336-2110
Device Lot Number1133017
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale